# SDR SWAA2022031473246

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB STA 105.26 RT HORIZONTAL STAB 2022-95019 / [01] INSTALLED NEW RIB AND FASTENER LOC. LEADING EDGE STA 105.26 RT HORIZONTAL STAB I.A.W SRM B737-700 51-40-02 AND DRAWING 3 186A1001 REV:A. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] CORRECTED STEP 1. REPLACED NEW RIB AND FASTENER LOC. LEADING EDGE STA 105.26 RT HORIZONTAL STAB I.A.W SRM B737-700 51-40-02 AND DRAWING 3 186A1001 REV:A. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] ORRECTED STEP 2. REPLACED RIB AND FASTENER LOC. LEADING EDGE STA 105.26 RT HORIZONTAL STAB I.A.W SRM B737-700 51-40-02 AND DRAWING # 186A1001 REV:A. SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
